# SDR AALA990434

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 1808492
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 631 - DURING CRUISE AT FL 370, FLIGHT ATTENDANTS NOTICED A STRONG ODOR WITH SMELL OF SMOKE IN AFT CABIN.  SMELL DISSIPATED AFTER A FEW MINUTES WITH NO REOCCURRENCE FOR THE REMAINDER OF THE FLIGHT.  FLIGHT LANDED ORD WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED BOTH COALESCER BAGS, RAN PACKS WITH ENGINES AND APU WITH NO ODOR OR SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
